# SDR SIMA20150702007

- Difficulty date: July 2, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 30,086 hours, 21,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81502
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY FLOOR LIGHT STRIP NR 4, PHOTO LUMINESCENT DAMAGED CAUSING A BLACK SECTION THAT IS NOT LUMINESCENT.  R & R LEFT EMERGENCY FLOOR LIGHT STRIP NR 4 IAW AMM 33-51-01.
